×

Un théorème de factorisation des produits d’endomorphismes de \(K^N\). (French) Zbl 0441.16002


MSC:

16W60 Valuations, completions, formal power series and related constructions (associative rings and algebras)
16Kxx Division rings and semisimple Artin rings
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bourbaki, N., Algèbre I (1970), Herman: Herman Paris · Zbl 0211.02401
[2] Cantor, D. G., On arithmetic properties of coefficients of rational functions, Pacific J. Math., 15, 55-68 (1965) · Zbl 0125.28402
[4] Fliess, M., Séries reconnaissables, rationnelles et algébriques, Bull. Soc. Math., 94 (1970) · Zbl 0219.16003
[5] Fliess, M., Deux applications de la représentation matricielle d’une série rationnelle non commutative, J. Algebra, 19, 344-353 (1970) · Zbl 0222.16001
[6] Fliess, M., Matrices de Hankel, J. Math. Pures Appl., 53, 197-222 (1974) · Zbl 0315.94051
[7] Ginsburg, S., The Mathematical Theory of Context-Free Languages (1966), McGraw-Hill: McGraw-Hill New York · Zbl 0184.28401
[8] Jacob, G., Sur un théorème de Shamir, Inform. Contr., 27, 218-260 (1975) · Zbl 0318.68053
[9] Kaplansky, I., Fields and rings (1969), Univ. of Chicago Press: Univ. of Chicago Press Chicago/London
[10] Lameche, K., Quelques propriétés des “séries rationnelles en variables non commutatives”, J. Combinatorial Theory (A), 14, 128-135 (1973) · Zbl 0249.12014
[11] Mc Naughton, R.; Zalcstein, Y., The Burnside problem for semigroups, J. Algebra, 34, 292-299 (1975) · Zbl 0302.20054
[12] Polya, G., Arithmetische Eigenschaften der Reihenentwicklungen rationaler Funktionen, J. Reine Angew. Math., 151, 1-31 (1921) · JFM 47.0276.02
[13] Schützenberger, M. P., On the definition of a family of automata, Inform. Contr., 4, 245-270 (1961) · Zbl 0104.00702
[14] Schützenberger, M. P., On a theorem of Jungen, (Proc. Amer. Math. Soc., 13 (1962)), 885-890 · Zbl 0107.03102
[15] Reutenauer, C., Une caractérisation des anneaux de Fatou faibles, C. R. Ac. Sci. Paris, 287, 295-296 (1978) · Zbl 0392.13002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.